Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels

Ahlswede R (1971)
The Annals of Mathematical Statistics 42(1): 224-240.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
The Annals of Mathematical Statistics
Band
42
Zeitschriftennummer
1
Seite
224-240
ISSN
PUB-ID

Zitieren

Ahlswede R. Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels. The Annals of Mathematical Statistics. 1971;42(1):224-240.
Ahlswede, R. (1971). Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels. The Annals of Mathematical Statistics, 42(1), 224-240. doi:10.1214/aoms/1177693508
Ahlswede, R. (1971). Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels. The Annals of Mathematical Statistics 42, 224-240.
Ahlswede, R., 1971. Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels. The Annals of Mathematical Statistics, 42(1), p 224-240.
R. Ahlswede, “Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels”, The Annals of Mathematical Statistics, vol. 42, 1971, pp. 224-240.
Ahlswede, R.: Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels. The Annals of Mathematical Statistics. 42, 224-240 (1971).
Ahlswede, Rudolf. “Group Codes do not Achieve Shannon's Channel Capacity for General Discrete Channels”. The Annals of Mathematical Statistics 42.1 (1971): 224-240.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z